Escape rate of symmetric jump-diffusion processes

Yuichi Shiozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. We derive an upper bound of the escape rate by using the volume growth of the underlying measure and the growth of the canonical coefficient. Our result allows the (sub-) exponential volume growth and the unboundedness of the canonical coefficient.

Original languageEnglish
Pages (from-to)7645-7680
Number of pages36
JournalTransactions of the American Mathematical Society
Volume368
Issue number11
DOIs
Publication statusPublished - 2016

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Escape rate of symmetric jump-diffusion processes'. Together they form a unique fingerprint.

  • Cite this